| Model Number |
MMT-523NAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Battery Problem (2885); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error.The customer's blood glucose value was unknown.Customer stated insulin squirted from infusion set when priming and insulin pump rewind more than once.Customer also stated battery life was diminished but not less than 7 days.The insulin pump will not be returned for analysis.